# SDR SWIA20230601

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 42,950 hours, 38,410 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:GEAR DISAGREE WARNING MESSAGE WHEN EXTENDING GEAR FOR LANDING, FLAPS 20* AND APPROXIMATELY 180 KTS. NOSE GEAR DOOR OPENED, BUT NOSE GEAR DID NOT EXTEND. FOLLOWED QRH, CYCLED GEAR 4 TIMES WITH NO RESULT, PULLING MANUAL GEAR EXTENSION HANDLE WAS SUCCESSFUL IN EXTENDING NOSE GEAR. RECEIVED EXPECTED STEERING INOP AFTER LANDING WHICH DID NOT RESOLVE. WERE TOWED TO GATE AND GEAR PINS LEFT INSTALLED.C:MEL 32-30-1CAT "A" DUE 1 FLT DAYMX ACTION COMPLIED WITHGEAR DISAGREE WARNING MESSAGE WHEN EXTENDING GEAR FOR LANDING, FLAPS 20* AND APPROXIMATELY 180 KTS. NOSE GEAR DOOR OPENED, BUT NOSE GEAR DID NOT EXTEND. FOLLOWED QRH, CYCLED GEAR 4 TIMES WITH NO RESULT, PULLING MANUAL GEAR EXTENSION HANDLE WAS SUCCESSFUL IN EXTENDING NOSE GEAR. RECEIVED EXPECTED STEERING INOP AFTER LANDING WHICH DID NOT RESOLVE. WERE TOWED TO GATE AND GEAR PINS LEFT INSTALLED. (FLT 5610 FILED CLOSED)JUN 01, 2023  STATION: SGF--DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. COMPLIED WITH MX ACTIONS. GEAR PINS SECURED AND FLAGS REMOVED. VERIFIED LANDING GEAR MANUAL RELEASE HANDLE WAS STOWED. PERFORMED OPERATIONAL CHECK OF NOSE WHEEL STEERING PER AMM 32-51-00. NOSE WHEEL STEERING VERIFIED OPERATIVE. AIRCRAFT OK FOR SERVICE. JUN 02, 2023  STATION: ORD -- REFERENCE CP 26702248 FOR REMOVAL OF THE NOSE GEAR SELECTOR VALVE.REFERENCE CP 26702246 FOR INSTALLATION OF THE NOSE GEAR SELECTOR VALVE AND PARTS INFO.REFERENCE CP 26702520 FOR EXTENTION AND RETRACTION FUNCTIONAL TEST.REFERENCE CP 26702522 FOR LEAK CHECK OF THE NOSE LANDING GEAR SELECTOR VALVE.REFERENCE CP 26702011 FOR ODI RETURN TO SERVICE APPROVAL.
